On non-archimedean locally convex spaces
Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 61-83
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1985_29_a6,
author = {A. K. Katsaras},
title = {On non-archimedean locally convex spaces},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {61--83},
year = {1985},
volume = {29},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1985_29_a6/}
}
A. K. Katsaras. On non-archimedean locally convex spaces. Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 61-83. http://geodesic.mathdoc.fr/item/MR_1985_29_a6/